# SDR SIMA20150306003

- Difficulty date: March 6, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HAS DENT BELOW HANDLE.  DENTED AREA BELOW PAX DOOR HANDLE ACCEPTED AS IS IAW ERS-EM-52MR-301.
